# SDR SCNA20131022180

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 44,373 hours, 15,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  R & R THE EMERGENCY LIGHT POWER SUPPLY BATTERY PACK M1694 IAW AMM 33-51-06 BATTERY PACK TEST SATISFACTORY.  R & R THE LT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT LAMP.
